# SDR A6WA200640271

- Difficulty date: July 12, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 18,426 hours, 15,315 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7528661
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC NR 1 LOW PRESSURE CAS INDICATION INFLIGHT.  HYDRAULIC SYSTEM 1 QUANTITY ZERO PERCENT.  REMOVED AND REPLACED HOSE ASSEMBLY ON PRESSURE SYSTEM NR IAW AMM.  LEAK AND OPS CHECK GOOD.  SERVICED HYDRAULIC SYSTEM NR 1 AS REQUIRED.  (K)
